MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYS W/SA 25 A.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYS W/SA 25 A.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FV435T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complainant a progav could not be adjusted postoperatively.The valve was implanted on an unspecified date.It was removed due to the malfunction and returned to the manufacturer.Further details were not provided.
 
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: (description incoming product condition) the valve was returned submerged in an unknown liquid in the provided return kit.Result: first we performed a visual inspection of the progav.No significant deformations or damage of the valve were detected during the visual inspection.Next we tested the permeability, adjustability, and opening pressure of the valve as well as the brake functionality and brake force.The valve operates as expected and met all specifications.Finally, we dismantled the valve.There were no visible deposits observed inside the valve.Based on our investigation, we are unable to substantiate the claim of non-adjustability.At the time of our investigation, the valve was able to be adjusted to all specified settings.All tests carried out have been able to confirm the proper functionality of the valve.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miehtke (b)(4).No further actions required.

Brand Name
PROGAV SYS W/SA 25 A.CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key12925850
Report Number3004721439-2021-00798
Device Sequence Number17370223
Product Code JXG
UDI-Device Identifier04041906132477
UDI-Public4041906132477
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2022
Device Model NumberFV435T
Device Catalogue NumberFV435T
Device Lot Number20033871
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2017
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown